奥山 裕介 

所属部署基盤科学系
職名教授
Last Updated :2020/09/16

プロフィール

取得学位

  • 修士(理学), 京都大学, 1999年03月
  • 博士(理学), 京都大学, 2001年03月

職歴

  • 2007年04月~2020年01月, 京都工芸繊維大学, 准教授
  • 2020年02月~, 京都工芸繊維大学, 教授

担当授業

    学部:解析学Ⅰ, 応用数理, 数理応用代数, 数理応用演習, 線形代数学Ⅰ, 線形代数学Ⅱ
    博士前期:数理応用演習, 数理科学特論 I, 数理応用代数, 代数学セミナー
    博士後期:数理解析学
    シラバス:『シラバスシステムへのリンク』

所属学会

    MSJ, AMS

研究活動

論文

  • Geometric formulas on Rumely's weight function and crucial measure in non-archimedean dynamics
    著者名 : Yusuke Okuyama
    掲載誌名 : Mathematische Annalen
    出版年月 : 2020年04月
    巻・号・頁 : 376, Issue 3, 913-956
  • A generalization of the converse of Brolin's theorem
    著者名 : Yusuke Okuyama and Małgorzata Stawiska
    掲載誌名 : Annales Polonici Mathematici
    出版年月 : 2019年06月
    巻・号・頁 : 123, 467-472
  • Hyperbolic components of rational maps: Quantitative equidistribution and counting
    著者名 : Thomas Gauthier, Yusuke Okuyama, and Gabriel Vigny
    掲載誌名 : Commentarii Mathematici Helvetici
    出版年月 : 2019年04月
    巻・号・頁 : 94, Issue 2, 347–398
  • Nevanlinna theory and value distribution in the unicritical polynomials family
    著者名 : 奥山裕介
    掲載誌名 : Rivista di Matematica della Università di Parma
    出版年月 : 2018年10月
    巻・号・頁 : Vol. 9, No. 1, pp. 1–19
  • Discontinuity of a degenerating escape rate
    著者名 : Laura DeMarco, 奥山 裕介
    掲載誌名 : Comformal geometry and dynamics
    出版年月 : 2018年05月
    巻・号・頁 : Vol. 22, pp. 33-44
  • Value distribution of the sequences of the derivatives of iterated polynomials. Annales Academiæ Scientiarum Fennicæ Mathematica
    著者名 : 奥山 裕介
    掲載誌名 : Annales Academiæ Scientiarum Fennicæ Mathematica
    出版年月 : 2017年07月
    巻・号・頁 : 42, 563-574
  • Adelically summable normalized weights and adelic equidistribution of effective divisors having small diagonals and small heights on the Berkovich projective lines
    著者名 : 奥山 裕介
    掲載誌名 : RIMS Kôkyûroku Bessatsu, Kyoto Univ
    出版年月 : 2017年08月
    巻・号・頁 : B64, 55-66
  • A Mahler-type estimate of weighted Fekete sums on the Berkovich projective line
    著者名 : 奥山 裕介
    掲載誌名 : Acta Arithmetica
    出版年月 : 2017年05月
    巻・号・頁 : 178.3, 257-272
  • Effective divisors on the projective line having small diagonals and small heights and their application to adelic dynamics
    著者名 : 奥山 裕介
    掲載誌名 : Pacific Journal of Mathematics
    出版年月 : 2016年01月
    巻・号・頁 : 280-1, 141-175
  • Quantitative approximations of the Lyapunov exponent of a rational function over valued fields
    著者名 : 奥山 裕介
    掲載誌名 : Mathematische Zeitschrift
    出版年月 : 2015年10月
    巻・号・頁 : 280, Issue 3, 691-706
  • A Lehto--Virtanen-type theorem and a rescaling principle for an isolated essential singularity of a holomorphic curve in a complex space
    著者名 : 奥山 裕介
    掲載誌名 : International Journal of Mathematics
    出版年月 : 2015年10月
    巻・号・頁 : 26, No. 6, 1541009 (15 pages)
  • Rescaling principle for isolated essential singularities of quasiregular mappings
    著者名 : 奥山 裕介, Pekka Pankka
    掲載誌名 : Proc. Amer. Math. Soc.
    出版年月 : 2014年12月
    巻・号・頁 : 143, 2043-2050
  • Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current
    著者名 : 奥山 裕介
    掲載誌名 : Conform. Geom. Dyn.
    出版年月 : 2014年11月
    巻・号・頁 : 18 , 217-228
  • A generalization of a completeness lemma in minimal surface theory
    著者名 : 奥山 裕介, 山ノ井 克俊
    掲載誌名 : Kodai Math. J.
    出版年月 : 2014年03月
    巻・号・頁 : 37, No. 2, 506-517
  • Equilibrium measures for uniformly quasiregular dynamics
    著者名 : 奥山 裕介, Pekka Pankka
    掲載誌名 : J. London Math. Soc
    出版年月 : 2014年01月
    巻・号・頁 : 89, Issue 2, 524-538
  • Accumulation of periodic points for local uniformly quasiregular mappings
    著者名 : 奥山 裕介, Pekka Pankka
    掲載誌名 : RIMS Kokyuroku Bessatsu, Kyoto Univ
    出版年月 : 2013年07月
    巻・号・頁 : B43, 121-139
  • Adelic equidistribution, characterization of equidistribution, and a general equidistribution theorem in non-archimedean dynamics
    著者名 : 奥山 裕介
    掲載誌名 : Acta Arith.
    出版年月 : 2013年07月
    巻・号・頁 : 161, No. 2, 101?125
  • Approximation of Lyapunov exponents in non-archimedean and complex dynamics
    著者名 : 奥山 裕介
    掲載誌名 : "Topics in Finite or Infinite Dimensional Complex Analysis" Proceedings of the 19th ICFIDCAA Hiroshima 2011
    出版年月 : 2013年01月
    巻・号・頁 : 217-222
  • Fekete configuration, quantitative equidistribution and wandering critical orbits in non-archimedean dynamics
    著者名 : 奥山 裕介
    掲載誌名 : Mathematische Zeitschrift
    出版年月 : 2012年01月
    巻・号・頁 : 273, No. 3-4, 811-837
  • Repelling periodic points and logarithmic equidistribution in non-archimedean dynamics.
    著者名 : 奥山 裕介
    掲載誌名 : Acta Arithmetica
    出版年月 : 2012年01月
    巻・号・頁 : 152, No. 3, 267-277
  • Potential theory and a characterization of polynomials in complex dynamics
    著者名 : 奥山 裕介, Małgorzata Stawiska
    掲載誌名 : Conform. Geom. Dyn.
    出版年月 : 2011年10月
    巻・号・頁 : 15,152-159
  • Nonlinearity of morphisms in non-Archimedean and complex dynamics
    著者名 : 奥山 裕介
    掲載誌名 : Michigan Math. J.
    出版年月 : 2010年09月
    巻・号・頁 : 59, No. 3, 505-515
  • Singularities of Schroder maps and unhyperbolicity of rational functions
    著者名 : David Drasin, 奥山 裕介
    掲載誌名 : Comput. Methods Funct. Theory
    出版年月 : 2008年01月
    巻・号・頁 : 8, No. 1, 285-302
  • Equidistribution and Nevanlinna theory
    著者名 : 奥山 裕介
    掲載誌名 : Bull. London Math. Soc.
    出版年月 : 2007年01月
    巻・号・頁 : 39, No. 4 (2007), 603-613

受賞

NO.受賞年月受賞名授与者
2002年09月日本数学会賞建部賢弘奨励賞

科学研究費助成事業

NO.研究種目研究課題交付年度
若手研究(B)高次元複素力学系の無理的中立周期系とディオファントス近似の解析的研究2014
若手研究(B)高次元複素力学系の無理的中立周期系とディオファントス近似の解析的研究2013
若手研究(B)高次元複素力学系の無理的中立周期系とディオファントス近似の解析的研究2012
若手研究(B)高次元複素力学系の無理的中立周期系とネヴァンリンナ理論の解析的研究2011
若手研究(B)高次元複素力学系の無理的中立周期系とネヴァンリンナ理論の解析的研究2010
若手研究(B)高次元複素力学系の無理的中立周期系とネヴァンリンナ理論の解析的研究2009
若手研究(B)無理的中立周期系の複素力学系とネヴァンリンナ理論の解析的研究2008
若手研究(B)無理的中立周期系の複素力学系とネヴァンリンナ理論の解析的研究2007


© Kyoto Institute of Technology, © Media Fusion Co., Ltd.